• Hi. It’s great to see you. Welcome!

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life. Amongst our membership there is a wealth of expertise that has been developed through having to deal with mental health issues.

    We are an actively moderated forum with a team of experienced moderators. We also have a specialist safety team that works extra hard to keep the forum safe for visitors and members.

    Register now to access many more features and forums!

  • Safety Notice: This section on Psychiatric Drugs/Medications enables people to share their personal experiences of using such drugs/medications. Always seek the advice of your doctor, psychiatrist or other qualified health professional before making any changes to your medications or with any questions you may have regarding drugs/medications. In considering coming off psychiatric drugs it is very important that you are aware that most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should only be done carefully under experienced clinical supervision.

Temporarily increasing level of dose - Abilify

N

natalie

Well-known member
Joined
Aug 1, 2014
Messages
11,387
Hi Folks,

I am continuing to keep to 25ml, for reasons regarding, we are possibly going to have a meal out tomorrow night, i won't wish for mental health eruptions, shortly thereafter back home, after out to local restaurant.


Also, I won't know how my not ifications for volunteering might or might not build up through the next couple of weeks, so until t hings pan out, and I can become easily flustered, if I can tell, I haven't had notifications all week, (!), and I might not benefit from 20 ml, in that respect, so for the next couple or a few weeks, I'll keep to 25ml.

When, I'll know it will be safe to do so, I shall then reduce back, to 20ml.


Best Regards All,


Natalie.
 
I

IWILLOBTAINMENTALHEALTH

Guest
Hi Natalie. I hope your medication change helps you. Where do you volunteer at? I'm thinking about going to volunteer at the animal shelter again soon. That may help.
 
N

natalie

Well-known member
Joined
Aug 1, 2014
Messages
11,387
Hi Fubarlady,

I volunteer in various religous sector organisations, in the North West of London areas. I am basically on call, meaning not on any particular day or days of week, and as soon as I get notification, of volunteering requests, I travel to one of my organisations, I just described, to help them out.


Best Wishes,

Natalie.
 
I

IWILLOBTAINMENTALHEALTH

Guest
I'm glad you do volunteer work. Does it help you feel better about yourself? I'm kinda scared to go back to the animal shelter as I have volunteered and quit a few times already. They may think I'm a flake. I just need to be consistent this time! I'll just tell them I was off for medical reasons. Which I was but I'm too embarrassed to specify that it was due to mental illness.
 
Top